# SDR UPS06447692

- Difficulty date: July 13, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360-380 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 360-380 S6R LAP SPLICE 6EA TOP ROW FASTENER HOLE FOUND CRACKS AT OUTER SKIN, CRACK LENGTH 1/16 APPROX.  FX BS 340 TO BS 360 STR 6R FASTENER REINSTALLED AS PER RS R53-15-35543 ITEM C FX BS360-384 STR 6R OVERLAPPING SKIN REPAIRED AS PER RS R53-15-35543 ITEM D.  POST REPAIR INSPECTION FOR ALL SKIN DOUBLER ARE TO BE CONTINUED AT REPEAT INTERVALS AS GIVEN IN SB 747-53-2253 AFTER MOD FLIGHT SAFETY INSPECTION AND US ENG FILE 747-53-20319.
